# SDR AALA202202215080

- Difficulty date: February 17, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737*
- Aircraft serial: 29541
- Aircraft time: 58,659 hours, 24,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION OF WASTE TANK EXHAUST VENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
